# SDR CA071226001

- Difficulty date: December 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 7,726 hours, 5,952 cycles
- Engine: Ge CF343B1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 300013000003
- Condition: Unserviceable
- Location: Lt Nacelle
- Part time: 7,709 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE, AC DEVELOPED A COWL ANTI ICE SNAG. THE AC RETURNED TO FOR REPAIRS. MAINTENANCE FOUND THE COWL ANTI ICE VALVE TO BE AT FAULT ONCE REPLACED OPERATIONAL CHECKS WERE C/O SERVICEABLE. A/C WAS RETURNED TO SERVICE.  (TC NR 20071226001)
